International Basketball Conference

December 5, 2018

TIMESUBJECTSPEAKERCOMPANY
9.45 am – 10.00 amIntroductionGiorgio Gandolfi – CEO & FounderGiorgio Gandolfi Agency
9.45 am – 10.00 amIntroductionEgidio Bianchi – PresidentLega Basket Serie A – Italian Basketball League
10.00 am – 10.45 amFan Engagement within the NBADan Rossomondo – SVP, Global Partnerships, Head of Global Media and Business Development
NBA
10.45 am – 11.15 amDigital and Fan EngagementSean Conroy – Commercial Partnerships DirectorGenius Sports
11.15 am – 11.45 am30-minute break
11.45 am – 12.15 pmThe LBA vision of the futureEgidio Bianchi – PresidentLega Basket Serie A – Italian Basketball League
11.45 am – 12.15 pmThe LBA vision of the futureMarco Aloi – Marketing DirectorLega Basket Serie A – Italian Basketball League
12.15 am – 12.45 pmOpportunities for Basketball on YouTubeRob Pilgrim – EMEA Sports Partner Manager
YouTube / Google
12.45 pm – 2.30 pmLunchExhibitionNetworking
2.30 pm – 3.00 pmLebanon Basketball: The Organized Hoops ChaosTony Khalil – Secretary GeneralLebanese Basketball Federation
3.00 pm – 3.30 pmA life on international basketball: Random ideasGiorgio Gandolfi – CEO & FounderGiorgio Gandolfi Agency
3.30 pm – 4.00 pm30-minute BREAK
4.00 pm – 4.30 pmOutlining a club organizationChris D’Orso – Vice President SalesNBA
4.30 pm – 5.00 pmMedia and Marketing in Turkish BasketballEnder Uslu – Managing Director TurkeyInfront
5.00 pm – 5.30 pmThe Valencia Basket Facility: A unique European exampleJosé Puentes – Director of Operations & Institutional RelationshipsValencia Basket
5.30 pm – 5.45 pmClosing RemarksEgidio Bianchi – PresidentLega Basket Serie A – Italian Division I Basketball League

Conference Supporters